# SDR C2XA00IA052

- Difficulty date: March 13, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 72A2102
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3533 - PILOT REPORTED THE LEFT MAIN GEAR BANGED AND WOULD NOT RETRACT. THE SYSTEM WAS RECYCLED AND THE GEAR RETRACTED NORMALLY. THE AIRCRAFT LANDED WITHOUT INCIDENT AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR UPLOCK PROXIMITY SWITCH.  THE PROXIMITY SWITCH TESTED GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
